# SDR MZZA2009030400027

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Failsafe
- Part number: 172A10034
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR RT FAIL SAFE CHORD HAS CORROSION AT FIN STA185. 663.  REPAIR CARRIED OUT IAW EC/RA 5530-01526 PART 1 INTERIM REPAIR.  REFER L/P 7907827 FOR DIP ISSUED.
